MathSciNet Relay Station
MathSciNet bibliographic data
MR1735795 35Q53
Zhang, JieFang Soliton-like solutions for the $(2+1)$-dimensional nonlinear evolution equation. Commun. Theor. Phys. (Beijing) 32 (1999), no. 2, 315–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement